# SDR AALA20131215002

- Difficulty date: December 15, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 45,348 hours, 15,587 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Tripped
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LE SLAT ASYMMETRY MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RT SLAT LOST SWITCH TRIPPED & CABLE CLAMP LOOSE.  RESET SWITCH & SECURED CLAMP.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
